| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 50 Number 2
Volume 50 Number 1
Volume 49 Number 6
Volume 49 Number 5
Volume 49S Number 1
Volume 49 Number 4
Earlier issues
Volume 49 Number 3


Research articles

ScienceAsia 50 (2024):ID 2024036 1-7 |doi: 10.2306/scienceasia1513-1874.2024.036


The properties of meromorphic functions shared values with their difference operators


Zhuo Wanga,*, Weichuan Linb, Shanhua Linc

 
ABSTRACT:     In this paper, we focus on the property of the meromorphic functions when it has shared values with its difference operators, from which we obtain the transcendence of the meromorphic functions, and then we prove that the meromorphic functions has the value distribution property, and finally we derive the expressions of the meromorphic functions.

Download PDF

0 Downloads 130 Views


a School of Mathematics, Renmin University of China, Beijing 100872 China
b Fujian Preschool Education College, Fuzhou 350007 China
c School of Mathematics and Computer Science, Quanzhou Normal University, Quanzhou, Fujian 362000 China

* Corresponding author, E-mail: zhuowangmaths@163.com

Received 2 Sep 2023, Accepted 7 Feb 2024